Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 10 of 10 Posts

·
Registered
Joined
·
76 Posts
Discussion Starter · #1 ·
Please help- I wondered if anyone out there was taking Tamoxifen.? I had a lumpectomy in August and after having 6 wks of radiation- strongly advised to take this drug. I am getting muscle cramps legs( not a rare side affect- but the pill that helps -Quinnine- definitely upset my already upset stomache- after a few days I stopped it and then went back to my usual ibs symptoms- so I will deal w/ the leg cramps- its mangeable- along w/ hot flashes- but I also think my ibs symptonms are worse taking the Tamoxifen too- and that is something I have to take- now - for sure my anxiety and nerves are shot from this cancer scare- do you think the Hypnotherapy tapes would be of value- is anyone out there taking Tamoxifen. Please reply- you can also write me at jerrymhg20042008###yahoo.com. thank you all.-
 
G

·
My StepMom has been on Tamoxifen for 3 years, no weight loss, no upset stomach, and a lot of peace of mind, as her breast cancer has not recurred. Presently she is cancer free, thanks to Tamoxifen. GI side effects are not a problem.Char
 
G

·
I think the side effects you are having may be a sign of good response to the drug and usually those side effects decline. Bone pain can occur and I remember my Step Mom had some of that type of pain. It went away, she did a lot of walking and she is in her early 80's.Bare with it, Char
 

·
Banned
Joined
·
364 Posts
My mother is on Tamoxifen and has leg cramps as well. She also has some skin issues from it. A rash that is raised, dark in color and itches.She talked to her doctor who had her go to half the dosage and she is doing much better on it. Good luck!
 

·
Registered
Joined
·
76 Posts
Discussion Starter · #6 ·
Hi kseilibrary- having such a hard time - i think even more so psychologically- that i don't feel up to snuff- afraid to stop- glad your mom was able to go on half dosage- my dr. either says stop or take right dosage.I am glad your mom is doing well- how old is she?
 
G

·
Pieta, best thing to do is start walking, my StepMom walks several miles every day. I find walking helps me with the side effects of Boniva and those side effects have declined. No matter how rotten I feel, I walk everyday. Sometimes I stop and use the port a potties set up in the construction areas. LOLchar
 

·
Registered
Joined
·
126 Posts
My mom had DCIS a year ago and after weeks of radiation and now taking Tamoxifen she's doing good. My mom was getting arm pain but it turned out she had a torn rotator cuff and needed surgery. Her hips have been really bothering her her surgeon and GP ordered her to get a bone density test. She went but we don't have the results until next week. Other than that I think the tamoxifen is working for her and causing no problems.
 

·
Registered
Joined
·
1,974 Posts
There is one thing that has been known to cause for some women, and that's uterine cancer.Not trying to scare anyone, but I know a couple of women who this has happened to as a result of taking it.Jeanne
 
1 - 10 of 10 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top